# SDR IPXA2021120776696

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,130 hours, 14,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR** R1 DOOR PNEUMATIC BOTTLE PRESSURE LOW. DEFERRED IAW MEL 52-10-3-1-2-1-1, PLACARD INSTALLED, NO DMP TO ACCOMPLISH. M765225 ISSUED.SERVICED R1 DOOR PNEU BOTTLE PER AMM 12-25-04 OK FOR SERVICE. THIS CLERS M765225. PLACARD REMOVED.
